# SDR SWAA2023122133578

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 61,809 hours, 32,941 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 600 Right Win
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FLAPS WOULD NOT RETRACT. SPLIT FLAP. RT #2 FLAP 28 LFT #1 FLAP 26<[01] R & R #5 TEE ANGLE GEARBOX REF. AMM 27-51-55 OPS CHECK GOOD
